# SDR CA960618201

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C54E-DC
- Engine: Pwa R20004
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Snap Ring
- Part number: 17187
- Condition: Dislodged
- Location: Gov Gearshaft
- Component: Pwa, 109268
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, #3 ENGINE RPM STARTED TO INCREASE, COULD NOT BE REDUCED BY PROPELLER CONTROL, ENGINE SHUTDOWN BEFORE RPM REACHED 2700. SNAP RING POPPED OUT OF ITS GROOVE ON THE PROP GOVERNOR GEARSHAFT P/N 46050, ALLOWING THE SHAFT TO DROP DOWN AND DISENGAGE THE GOVERNOR.
